Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 486257, 10 pages
http://dx.doi.org/10.1155/2013/486257
Research Article

Exponential Stability Results of Discrete-Time Stochastic Neural Networks with Time-Varying Delays

Department of Electronics and Information Engineering, Shunde Polytechnic, Foshan 528300, China

Received 31 January 2013; Accepted 7 April 2013

Academic Editor: Weihai Zhang

Copyright © 2013 Yajun Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Arik, “An analysis of exponential stability of delayed neural networks with time varying delays,” Neural Networks, vol. 17, no. 7, pp. 1027–1031, 2004. View at Publisher · View at Google Scholar · View at Scopus
  2. J. Cao and M. Xiao, “Stability and Hopf bifurcation in a simplified BAM neural network with two time delays,” IEEE Transactions on Neural Networks, vol. 18, no. 2, pp. 416–430, 2007. View at Publisher · View at Google Scholar · View at Scopus
  3. J. Cao, K. Yuan, and H. X. Li, “Global asymptotical stability of recurrent neural networks with multiple discrete delays and distributed delays,” IEEE Transactions on Neural Networks, vol. 17, no. 6, pp. 1646–1651, 2006. View at Publisher · View at Google Scholar · View at Scopus
  4. X. Lou, Q. Ye, and B. Cui, “Exponential stability of genetic regulatory networks with random delays,” Neurocomputing, vol. 73, no. 4–6, pp. 759–769, 2010. View at Publisher · View at Google Scholar · View at Scopus
  5. H. Yang, T. Chu, and C. Zhang, “Exponential stability of neural networks with variable delays via LMI approach,” Chaos, Solitons and Fractals, vol. 30, no. 1, pp. 133–139, 2006. View at Publisher · View at Google Scholar · View at Scopus
  6. H. Huang, Y. Qu, and H. X. Li, “Robust stability analysis of switched Hopfield neural networks with time-varying delay under uncertainty,” Physics Letters A, vol. 345, no. 4–6, pp. 345–354, 2005. View at Publisher · View at Google Scholar · View at Scopus
  7. C. Song, H. Gao, and W. X. Zheng, “A new approach to stability analysis of discrete-time recurrent neural networks with time-varying delay,” Neurocomputing, vol. 72, no. 10–12, pp. 2563–2568, 2009. View at Publisher · View at Google Scholar · View at Scopus
  8. J. Cao and J. Wang, “Global asymptotic and robust stability of recurrent neural networks with time delays,” IEEE Transactions on Circuits and Systems I, vol. 52, no. 2, pp. 417–426, 2005. View at Publisher · View at Google Scholar · View at Scopus
  9. S. Xu, J. Lam, and D. W. C. Ho, “A new LMI condition for delay-dependent asymptotic stability of delayed Hopfield neural networks,” IEEE Transactions on Circuits and Systems II, vol. 53, no. 3, pp. 230–234, 2006. View at Publisher · View at Google Scholar · View at Scopus
  10. Y. Zhang, D. Yue, and E. Tian, “New stability criteria of neural networks with interval time-varying delay: a piecewise delay method,” Applied Mathematics and Computation, vol. 208, no. 1, pp. 249–259, 2009. View at Publisher · View at Google Scholar · View at Scopus
  11. Z. Wang, Y. Liu, and X. Liu, “On global asymptotic stability of neural networks with discrete and distributed delays,” Physics Letters A, vol. 345, no. 4–6, pp. 299–308, 2005. View at Publisher · View at Google Scholar · View at Scopus
  12. H. Shao and Q. L. Han, “New stability criteria for linear discrete-time systems with interval-like time-varying delays,” IEEE Transactions on Automatic Control, vol. 56, no. 3, pp. 619–625, 2011. View at Publisher · View at Google Scholar · View at Scopus
  13. Z. Wu, H. Su, J. Chu, and W. Zhou, “Improved delay-dependent stability condition of discrete recurrent neural networks with time-varying delays,” IEEE Transactions on Neural Networks, vol. 21, no. 4, pp. 692–697, 2010. View at Google Scholar
  14. Q. Song, J. Liang, and Z. Wang, “Passivity analysis of discrete-time stochastic neural networks with time-varying delays,” Neurocomputing, vol. 72, no. 7–9, pp. 1782–1788, 2009. View at Publisher · View at Google Scholar · View at Scopus
  15. W. Zhang, Y. Huang, and H. Zhang, “Stochastic H2/H control for discrete-time systems with state and disturbance dependent noise,” Automatica, vol. 43, no. 3, pp. 513–521, 2007. View at Publisher · View at Google Scholar · View at Scopus
  16. W. Zhang, B. S. Chen, and C. S. Tseng, “Robust H filtering for nonlinear stochastic systems,” IEEE Transactions on Signal Processing, vol. 53, no. 2, pp. 589–598, 2005. View at Publisher · View at Google Scholar · View at Scopus
  17. W. H. Zhang, G. Feng, and Q. H. Li, “Robust H filtering for general nonlinear stochastic state-delayed systems,” Mathematical Problems in Engineering, vol. 2012, Article ID 231352, 15 pages, 2012. View at Publisher · View at Google Scholar
  18. X. Wei, D. Zhou, and Q. Zhang, “On asymptotic stability of discrete-time non-autonomous delayed Hopfield neural networks,” Computers and Mathematics with Applications, vol. 57, no. 11-12, pp. 1938–1942, 2009. View at Publisher · View at Google Scholar · View at Scopus
  19. S. Hu and J. Wang, “Global robust stability of a class of discrete-time interval neural networks,” IEEE Transactions on Circuits and Systems I, vol. 53, no. 1, pp. 129–138, 2006. View at Publisher · View at Google Scholar · View at Scopus
  20. X. L. Zhu, Y. Wang, and G. H. Yang, “New delay-dependent stability results for discrete-time recurrent neural networks with time-varying delay,” Neurocomputing, vol. 72, no. 13–15, pp. 3376–3383, 2009. View at Publisher · View at Google Scholar · View at Scopus
  21. W. Xiong and J. Cao, “Global exponential stability of discrete-time Cohen-Grossberg neural networks,” Neurocomputing, vol. 64, no. 1–4, pp. 433–446, 2005. View at Publisher · View at Google Scholar · View at Scopus
  22. L. Wang and Z. Xu, “Sufficient and necessary conditions for global exponential stability of discrete-time recurrent neural networks,” IEEE Transactions on Circuits and Systems I, vol. 53, no. 6, pp. 1373–1380, 2006. View at Publisher · View at Google Scholar · View at Scopus
  23. Y. Liu, Z. Wang, and X. Liu, “Robust stability of discrete-time stochastic neural networks with time-varying delays,” Neurocomputing, vol. 71, no. 4–6, pp. 823–833, 2008. View at Publisher · View at Google Scholar · View at Scopus
  24. Q. Song and Z. Wang, “A delay-dependent LMI approach to dynamics analysis of discrete-time recurrent neural networks with time-varying delays,” Physics Letters A, vol. 368, no. 1-2, pp. 134–145, 2007. View at Publisher · View at Google Scholar · View at Scopus
  25. Y. Ou, H. Liu, Y. Si, and Z. Feng, “Stability analysis of discrete-time stochastic neural networks with time-varying delays,” Neurocomputing, vol. 73, no. 4–6, pp. 740–748, 2010. View at Publisher · View at Google Scholar · View at Scopus
  26. M. Luo, S. Zhong, R. Wang, and W. Kang, “Robust stability analysis for discrete-time stochastic neural networks systems with time-varying delays,” Applied Mathematics and Computation, vol. 209, no. 2, pp. 305–313, 2009. View at Publisher · View at Google Scholar · View at Scopus
  27. Y. Zhang, S. Xu, and Z. Zeng, “Novel robust stability criteria of discrete-time stochastic recurrent neural networks with time delay,” Neurocomputing, vol. 72, no. 13–15, pp. 3343–3351, 2009. View at Publisher · View at Google Scholar · View at Scopus
  28. Y. Zhang, D. Yue, and E. Tian, “Robust delay-distribution-dependent stability of discrete-time stochastic neural networks with time-varying delay,” Neurocomputing, vol. 72, no. 4–6, pp. 1265–1273, 2009. View at Publisher · View at Google Scholar · View at Scopus
  29. X. M. Zhang and Q. L. Han, “A new finite sum inequality approach to delay-dependent H control of discrete-time systems with time-varying delay,” International Journal of Robust and Nonlinear Control, vol. 18, no. 6, pp. 630–647, 2008. View at Publisher · View at Google Scholar · View at Scopus
  30. C. Peng, “Improved delay-dependent stabilisation criteria for discrete systems with a new finite sum inequality,” IET Control Theory & Applications, vol. 6, no. 3, pp. 448–453, 2012. View at Publisher · View at Google Scholar · View at MathSciNet